# SDR 97ZZZX3100

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73764
- Make and model: Cessna 172N
- Aircraft serial: 17267661
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 201302561
- Condition: Cracked
- Location: Rt Mlg
- Part time: 3,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE RT MAIN TIRE WAS BEING ROTATED.  DURING INSPECTION OF MAIN WHEEL CENTER HUB, CRACKS WERE DISCOVERED AT EACH BOLT HOLE (6) ON THE OUTBOARD SIDE OF WHEEL.  ALSO, ON THE INBOARD SIDE 3 OF THE 6 HOLES SHOWED CRACKS TOO.  THIS AIRCRAFT IS USED FOR TRAINING PURPOSES.  POSSIBLE CAUSE, REPEATED HARD LANDINGS.
